c spine MRI numbness/tingling
Oct 5, 2012
hi doc, i wrote before with neuropathy concerns i was on atripla, then doctor switched me to isentress/prezista/norvir. feet started getting better, but im still having what i consider flare-ups where my feet will burn/tingle up my calves will have electric shocks if run my fingers down them. my left arm and hand get real weak and fingers tingle along with my left leg, most things feel dominant on the left side of my body.
here lately i've been getting numbness/tingling in my face/lips/groin area and around the buttocks. my HIV doctor sent me to a new neurologist and he is running some tests one of which is a c spine MRI which he thinks might explain some of the arm, neck, hand and leg weakness
whats your thoughts on this if i may ask. i have to pay approx 1200 deductible to have the mri done which i will do, but do you think it could be worth it?
if it ends up being neuropathy im guessing the MRI wont show anything for that>? he also said that he dan look to see if any lesions for MS as well
right now i feel fine, my feet are ok and such, but not sure how long it will last. im 2 yrs diagnosed UD viral load and CD4'S is 700
Response from Dr. Henry
Still seems unlikely that either the HIV or your prior HIV regimen was the sole cause of your symptoms so continuing to look for another cause seens worthwhile. Cost of MRI scnas are generally way overpriced in US but still can be usefull to see if there is some region where nerves are being irritated. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.